# SDR FDKA200705207

- Difficulty date: May 16, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 1,347 hours, 12,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6159 RDU-FLL (1114 PHX LCL).  F/A FLASHLIGHT INOP.  MX REMOVED AND REPLACED FLASHLIGHT, OPS CHECKED GOOD.
